MathSciNet Relay Station
MathSciNet bibliographic data
MR2501073 14N15 (14Q15 65H20)
Leykin, Anton; Sottile, Frank Galois groups of Schubert problems via homotopy computation. Math. Comp. 78 (2009), no. 267, 1749–1765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement